Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Int J Thyroidol. 2018 Nov;11(2):82-87. Korean. Case Report. https://doi.org/10.11106/ijt.2018.11.2.82
Lim DJ .
Division of Endocrinology and Metabolism, Department of Internal Medicine, Seoul St. Mary's Hospital, College of Medicine, The Catholic University of Korea, Seoul, Korea. ldj6026@catholic.ac.kr
Abstract

Skin-related toxicity is one of the most important adverse events from multi-target tyrosine kinase inhibitor (MTKI) to treat radioiodine refractory thyroid cancer. As hand foot skin reaction can limit quality of life and therapeutic effectiveness, it is essential to cope with a variety of severity of skin-related toxicity induced by MTKI. Herein, we will discuss two representative cases of skin-related toxicities which were managed by discontinuation/reduction of therapeutic doses of MTKI and were treated by proper medication in thyroid cancer patients with distant metastasis.

Copyright © 2019. Korean Association of Medical Journal Editors.